# SDR HNAA2023121900469

- Difficulty date: October 26, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E005496  LH ENGINE FWD LWR YOKE FITTING IS CRACKED.  REMOVED AND REPLACED LH UPPER/LOWER FWD AND AFT ENGINE YOKE FITTING IAW EMB 145 FCD1-54-21-0015 REV D
